Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had unprotected sex. Constant user of the pill. Can I get pregnant?

I'm 17 years old and very worried
I had unprotected sex with my boyfriend, (I am on minerva 35) and I'm a constant user of the pill, never miss a day, though I have a paranoia about pregnancy and have been having the urge to urinate frequently and am moody, can I be pregnant?? Please help , I always take my pill right on time
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Oral contraceptive pills are almost 99 % effective in preventing a pregnancy, particularly if used consistently and correctly , and regularly.
Since you have been regularly on the pill, your chances of pregnancy are pretty low.
However, condoms would prevent against STDs, so they are a better bet.
Continue using the pill as advised.
take a pregnancy test if you skip your period.
All the best.
Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor